Hypertension

Question
Posted by: Ryna | 2017/10/31

Q.

What can be the cause of my brother's seizures?

My brother is 63 and he has now fainted on three occasions in 8 months. In all incidences he injured himself falling. He said that he starts feeling bad (nauseous as well). He have seen a doctor but they don't seem to know what is wrong. I fear it may be his heart. Could you advice. My sister in law says that he gets a funny feeling on his stomach prior and have a bad taste in his mouth after. he is on dizzy pills currently and vitamin pills. With his daily normal half a disprin; that is all he takes.

Expert's Reply

A.

Hypertension expert
- 2017/11/01

Sorry, this is the hypertension expert. Please see a neurologist. 

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.